| Model Number |
GF-UCT180 |
| Medical Device Problem Code |
Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was observed that during the device inspection, the gastrovideoscope's bending section cover, or distal sheath and knob wire, had foreign objects.There were no reports of patient involvement.
Additional Manufacturer Narrative
Correction is being made to previously submitted g3 - date received by manufacturer which was not late.The correct date was 11/07/2024.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation and device evaluation.Additional information: h3, h6, h11 a review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, olympus confirmed foreign material came out of the device, but the type of the material or root cause cannot be identified the event can be detected/prevented by the following instructions for use which state: chapter 6 compatible reprocessing methods and chemical agents chapter 7 cleaning, disinfection, and sterilization procedures olympus will continue to monitor field performance for this device.